MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ACP DOUBLE SYRINGE SYSTEM; SYRINGE, PISTON

ARTHREX, INC. ARTHREX ACP DOUBLE SYRINGE SYSTEM; SYRINGE, PISTON
Model Number ARTHREX ACP DOUBLE SYRINGE SYSTEM
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a facility representative via sems that an abs-10010s arthrex acp double syringe system had an issue.When the blood was being drawn the pressure caused the cap to come off and the blood spilled everywhere.The case was completed by using a new device.

Brand Name
ARTHREX ACP DOUBLE SYRINGE SYSTEM
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16173337
Report Number1220246-2023-06108
Device Sequence Number4152092
Product Code FMF
UDI-Device Identifier00888867083790
UDI-Public00888867083790
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberARTHREX ACP DOUBLE SYRINGE SYSTEM
Device Catalogue NumberABS-10010S
Device Lot Number14996862
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/16/2023
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown